T Nation

Soreness From Injecting Sus 250?


#1

I have some experience using Gear like Testosterone Enanthate at 250 mg/ml per injection. I have recently stumbled across a supply of Sus and after doing some research, I decided to give it a shot (pardon the pun.)
About 4 - 6 hours after the injection (250 mg/ml, using 22g - 1 1/2" needles, no aspiration) I started to feel some soreness at the injection sight(quad), something I have not experienced in the past. I expected the soreness to dissipate, but it has been 24 hours since and no relief yet.

I searched online last night to see if this was a common circumstance when using the substance, but I found nothing specifically associated with the topic, only BS posts about "no pain no gain" and "suck it up, you should have done your research"

I'm looking for advise from experienced users, not criticism. Massaging seems to help a little.

BIO
36 YRS old
220 lbs
15% BF


#2

well this isnt really advice you can rely on, i dont have the experience that your looking for. but i have herd of injection sites hurting becuase of i think its called BA? i think its the stuff that kills bacteria, and if the BA content is to high then it can cause pain. this is by no means advice, just giving you a more narrow spectrum to research to fix your problem.


#3

It will probably get worse before it gets better. I've had soreness, redness and swelling for up to a week at times. It could be a number of factors but Sust 250 in my experience usually smarts pretty good. You should always aspirate and I use 23ga for quads and 25ga for delts.


#4

Like Maximus said: ALWAYS aspirate.

Also a 22g needle is somewhat of a harpoon. I am betting you pain comes from the size of the needle, esp. in your quad.

My recommendation is to switch to a 25 ga. needle into your glutes.

Also, something that may add to your pain is not switching needles. Did you draw and inject with the same needle? If so, cut that shit out, lol.

Keep your 22s and draw with them, but inject with a 25.


#5

I know I may catch some slack for this, but I rarely ever aspirate and use 22GA 1.5" pins each time. For this most recent cycle Ive only used my delts for shots. About the only time I actually aspirate is quad shots. However on this cycle I am only injecting 2x week so am only using delts.

If you have researched sus as you say you I then I have troubles believing that you didnt come across anything to do with injection pay regarding this compound.

If its produced from an UG lab then its possible the BA concentration is too high. Otherwise its likely just from the prop within the sus.


#6

ASPIRATE!

fooking hell it only takes half a second of your life, trust me a guy at my gym injected into a vein years ago and he fucked his leg up proper and was rather ill.

regardless of the area of the body you are njecting into please aspirate :slight_smile:


#7

Some pretty sketchy advice here.

There is no set gauge to inject in any specific part of your body. It will all depend on the viscosity of the solvent you're dealing with, as well as the concentration of said compound. Also, however, as Dylanj and LillGuy said, the BA content also has something to do with it, but most labs rarely use a very high concentration and are smart enough to counter it with BB. It's bad business to sell something that burns like the clap.

Not only that, but there are countless circumstances that will lead to soreness, but first let me just say that those "BS" pieces of advice you were told are entirely called for.

The large gauge needle you used is obviously one potential cause, but you also must consider a topical injection, a reaction to a substance within the compound, possible mild anaphylaxis, fluid entering a vein (embolism), or even tearing through scar tissue.


#8

i dont mean to steal the post, but what does aspirate mean? is it removing the air from the syringe , by lets say flicking it? (see it in movies all the time XD) Or is it drawing the plunger of the syringe back once its in the muscle to make sure you didnt hit a vein.


#9

Second one. Making sure you're not injecting into a vein.


#10

Isn't another possible cause the test crystalizing in the muscle? Although, 250 isn't that high of a concentration.


#11

thanks


#12

Looking back at the post I realized that I wasn't specific about a few things:
First I don't use the same needle or syringe twice (beside the fact the post was submitted 24 hours after my first injection of the cycle)
The Gear I use comes in the single serving glass ampules, "snap the top" kind

The only chance of blunting the tip of a needle, is if I rested the needle tip into the bottom of the ampule.

I insure the beveled edge of the needle is up, the needle does not reach the bottom of the ampule, and I draw the solution while tipping the bottle.
I have a fair amount of experience when it comes to injection soreness. My pain is comparative to that of an anthrax or typhoid III immunization.

It probably would have also been beneficial to the thread if I mentioned that there are 2 other members of my "um fraternity" with the same problem.

Thanx for the info, I looked up "BA content in Sus"
For those of you that don't know, BA is usually added to a oil based steroid to kill any bacteria that may begin to develop.

Now the question is how to "combat" that.


#13

So you injected a test blend (that has a reputation for being painful) into your quad (a muscle group with plenty of peripheral nerves) after what sounds like a long layoff.

I would be much more surprised if there was no soreness.


#14

Your questions and concerns have already been answered ad nauseam.

Take two aspirin and call me in the morning.


#15

Ditto.